ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Параметрикс смешанной задачи для гиперболической системы уравнений с частными производными первого порядка

Айрапетян, Р. Г. and Александрян, Г. Р. (1992) Параметрикс смешанной задачи для гиперболической системы уравнений с частными производными первого порядка. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 27 (6). pp. 1-27. ISSN 00002-3043

[img]
Preview
PDF
Download (7Mb) | Preview
    Item Type: Article
    Additional Information: Parametrix of the mixed problem for the hyperbolic systems of first order partial differential equations.
    Uncontrolled Keywords: Airapetyan R. G., Alexandryan G. R.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 20 Nov 2012 11:35
    Last Modified: 20 Nov 2012 11:35
    URI: http://mathematics.asj-oa.am/id/eprint/1043

    Actions (login required)

    View Item